MAUDE Adverse Event Report: MDT Powered Surgical Solutions MIDAS REX LEGEND; MOTOR, DRILL, PNEUMATIC

MDT Powered Surgical Solutions MIDAS REX LEGEND; MOTOR, DRILL, PNEUMATIC
Model Number AS09S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction

Brand Name
MIDAS REX LEGEND
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50928966
Report Number1625507-2026-08272
Device Sequence Number21265913
Product Code HBB
UDI-Device Identifier00763000084813
UDI-Public(01)00763000084813(11)181002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS09S
Device Catalogue NumberAS09S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown